# SDR DHL2006750521

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L WING I/B AILERON UPPER SKIN IS GOUGED AT WS 410.  CUT OUT DAMAGED AREA DIM 2X2 AND FABBED REPAIR DOUBLER FROM MAT USE 2024 T3 .04 PO 9003055 AND DIM 5 1/3 BY 4 IAW B727 SRM 57-50-2 FIG NR 7 AND 57-50-5 FIG 5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM 57-50-5 FIG 2.
